A note on shellability and acyclic orientations

Masahiro Hachimori, Sonoko Moriyama

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this short note we discuss the shellability of (nonpure) simplicial complexes in terms of acyclic orientations of the facet-ridge incidence graphs, which shows that we can decide shellability only from the facet-ridge incidences and the total number of faces the simplicial complex contains.

Original languageEnglish
Pages (from-to)2379-2381
Number of pages3
JournalDiscrete Mathematics
Volume308
Issue number12
DOIs
Publication statusPublished - 2008 Jun 28

Keywords

  • Acyclic orientations
  • Shellability
  • Simplicial complexes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'A note on shellability and acyclic orientations'. Together they form a unique fingerprint.

Cite this